# SDR ASAA201904028852

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,160 hours, 11,980 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4616
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 44,345 hours, 13,348 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H ENG ANTI-ICE WILL NOT TURN OFF, LIGHT IS BRIGHT BLUE WITH SWITCH IN OFF POSITION. GROUNDED - YES. REMOVED AND REPLACED #2 ENG TAI VALVE, LEAK CHECK AND ENGINE RUN OPS CHECK GOOD REF B737-800 AMM 30-21-11-400-801.
